# SDR RU3A20171012034

- Difficulty date: October 12, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 12,028 hours, 5,082 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6043303025
- Part serial: 1273
- Condition: Cracked
- Location: Cockpit
- Part time: 1,014 hours, 417 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

PILOT SIDE FRONT WINDOW OUTER GLASS HAD A MAJOR CRACK.  REMOVED AND REPLACED PILOT'S WINDSHIELD.
